# SDR LR7A2021070982856

- Difficulty date: July 8, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Horizontal Stab
- Component: Horizontal Stab
- Component part number: 370016602
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5511, FOUND THE HORIZONTAL STAB LOWER CANTED STRINGER CORRODED AT HSS61-82L, FS1066, WL266.5. / REPAIRED IAW LAC MEA 382-55-21-037.    NR# 1000449088.
